# SDR FDEA201410133132

- Difficulty date: October 13, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 73,148 hours, 15,090 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AFA7795507
- Condition: Corroded
- Location: Bs 1581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO TRACK BS 1581 X -8.5  FOUND WITH SURFACE CORROSION.  REPAIRED IAW SRM 53-00-52 FIGURE 201 REPAIR 1.  REPAIR CLASSIFIED AS   MAJOR IAW GMM 6-2-100.
